Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 121, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 30, 2017, 2:41 PM CDT for Blount County, Etowah County, Alabama. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2017, 2:41 PM CDT (19:41 UTC)
- Expired
- Apr 30, 2017, 3:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Blount County, AL, Etowah County, AL
The radar
The Birmingham radar (KBMX), 99 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 10:36 AM CDT | Tornado Watch | SPC | 8 hr |
| Apr 30, 1:36 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -333 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
153
WUUS54 KBMX 301941
SVRBMX
ALC009-055-302045-
/O.NEW.KBMX.SV.W.0121.170430T1941Z-170430T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
241 PM CDT SUN APR 30 2017
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Blount County in Alabama...
Western Etowah County in northeastern Alabama...
* Until 345 PM CDT
* At 241 PM CDT, severe thunderstorms were located along a line
extending from near Blountsville to Clay, moving northeast at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Gadsden, Rainbow City, Boaz, Oneonta, Blountsville, Cleveland,
Attalla, Sardis City, Locust Fork, Steele, Altoona, Snead, Susan
Moore, Walnut Grove, Allgood, Fairview, Nectar, Rosa, McLarty and
Aurora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM CDT for Alabama. A
tornado watch also remains in effect until 700 PM CDT for
northeastern, east central Alabama.
LAT...LON 3410 8630 3418 8619 3420 8608 3384 8605
3386 8610 3390 8611 3390 8614 3398 8619
3397 8625 3399 8628 3391 8635 3389 8634
3383 8641 3380 8657 3377 8658 3377 8661
3411 8665 3412 8660 3424 8652 3426 8645
TIME...MOT...LOC 1941Z 242DEG 30KT 3409 8663 3369 8659
HAIL...<.75IN
WIND...60MPH
$$
32/Davis3 follow-up statements
325
WWUS54 KBMX 302005
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
305 PM CDT SUN APR 30 2017
ALC009-055-302045-
/O.CON.KBMX.SV.W.0121.000000T0000Z-170430T2045Z/
Blount AL-Etowah AL-
305 PM CDT SUN APR 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR EASTERN BLOUNT AND WESTERN ETOWAH COUNTIES...
At 305 PM CDT, severe thunderstorms were located along a line
extending from McLarty to near Altoona, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gadsden, Rainbow City, Boaz, Attalla, Sardis City, Steele, Altoona,
Snead, Susan Moore, Walnut Grove, McLarty, Aurora, Brooksville,
Southside, Highland Lake, Ridgeville, Howelton, Holly Springs,
Mountainboro and Gallant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM CDT for Alabama. A
tornado watch also remains in effect until 700 PM CDT for
northeastern, east central Alabama.
LAT...LON 3410 8630 3418 8619 3420 8608 3384 8605
3386 8610 3390 8611 3390 8614 3398 8619
3397 8625 3399 8628 3391 8635 3389 8634
3383 8641 3382 8651 3401 8636 3409 8645
3413 8653 3424 8652 3426 8645
TIME...MOT...LOC 2005Z 233DEG 36KT 3418 8643 3397 8631
HAIL...<.75IN
WIND...60MPH
$$
32/Davis423
WWUS54 KBMX 302017
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
317 PM CDT SUN APR 30 2017
ALC009-302026-
/O.CAN.KBMX.SV.W.0121.000000T0000Z-170430T2045Z/
Blount AL-
317 PM CDT SUN APR 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BLOUNT COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 PM CDT for northeastern
Alabama.
LAT...LON 3399 8607 3399 8620 3397 8625 3399 8628
3398 8629 3398 8631 3405 8628 3410 8630
3418 8619 3419 8611 3420 8610 3420 8608
TIME...MOT...LOC 2016Z 242DEG 30KT 3422 8633 3401 8621
$$
ALC055-302045-
/O.CON.KBMX.SV.W.0121.000000T0000Z-170430T2045Z/
Etowah AL-
317 PM CDT SUN APR 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN ETOWAH COUNTY...
At 316 PM CDT, severe thunderstorms were located along a line
extending from near McLarty to near Steele, moving northeast at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gadsden, Attalla, Sardis City, Altoona, Walnut Grove, Aurora,
Ridgeville, Howelton, Mountainboro, Gallant, Rockledge and Ramsey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM CDT for northeastern
Alabama.
LAT...LON 3399 8607 3399 8620 3397 8625 3399 8628
3398 8629 3398 8631 3405 8628 3410 8630
3418 8619 3419 8611 3420 8610 3420 8608
TIME...MOT...LOC 2016Z 242DEG 30KT 3422 8633 3401 8621
HAIL...<.75IN
WIND...60MPH
$$
32/Davis052
WWUS54 KBMX 302038
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
338 PM CDT SUN APR 30 2017
ALC055-302048-
/O.EXP.KBMX.SV.W.0121.000000T0000Z-170430T2045Z/
Etowah AL-
338 PM CDT SUN APR 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ETOWAH COUNTY
WILL EXPIRE AT 345 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire. However gusty winds are still possible with
these thunderstorms.
A tornado watch remains in effect until 700 PM CDT for northeastern
Alabama.
LAT...LON 3399 8607 3399 8620 3397 8625 3399 8628
3398 8629 3398 8631 3405 8628 3410 8630
3418 8619 3419 8611 3420 8610 3420 8608
TIME...MOT...LOC 2038Z 242DEG 30KT 3430 8615 3409 8603
$$
32/DavisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 1:02 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Apr 30, 1:02 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 102 PM CDT Sun Apr 30 2017 .UPDATE... For 18Z Aviation. && .DISCUSSION... Another windy day in store across Central AL. A strong low pressure system over Kansas/Oklahoma is becoming occluded this morning and has stretched a cold front down through Central Arkansas and Louisiana. Rain and storms will push eastward with this front through the day and approach Central Alabama by the afternoon hours. There's still quite a bit of uncertainty with the timing, which will impact the severity. This is the current thinking, but stay tuned through the day for updates: Timing: Latest model runs haven't really helped narrow down the timing of these storms too much. The HRRR and ARW are certainly the quickest with the storms entering our western counties around or just after 1:00pm. Some of the other guidance varies from around 4:00pm to 6:00pm for our western counties. Guidance is also hinting at possibly two waves, but again the timing is still very uncertain. I'm leaning closer to the ARW solution at this time, which has the initial line getting into our western counties roughly 1:00pm to 4:00pm and reaching the I-65 corridor around 3:00pm to 6:00pm before slowing down or possibly stalling. The 2nd line will be getting into the western counties by the 3:00pm to 6:00pm timeframe, push into the I-65 corridor around 9:00pm to 12:00am, and will push the whole system through Montgomery and the eastern counties after midnight and through 4:00-6:00am Monday morning. Impacts: The main threat with these lines of storms will be damaging winds. With the quicker trends in the timing for our western counties, models hint at surface based instability reaching into the 1500-2500 J/kg range. 0-6km bulk shear is on the lower end with the best shear off to our west, but is still around 35-45kts, which will promote the organized updrafts with the storms along the QLCS. 0-3km SRH is above 300 considering the backed surface winds and the strong 850mb jet with winds >50kts. Therefore, would expect a line of strong storms that are capable of producing damaging winds. Given the low level wind profile, can't rule out brief spin-up tornadoes with any bowing segments or breaks in the line. These threats are greatest in the western counties as the line potentially could move through during the peak heating of the day when there is the greatest instability. As the line pushes east of the I-65 corridor during the evening and overnight hours we have lost a lot of the surface based instability, but values remain around 400 - 800 J/kg along the line through 7am in our southeastern counties, which is sufficient for sustaining strong to severe storms with a QLCS given the wind profiles are still favorable. Another concern with this system will be the heavy rainfall across the western two-thirds of Central AL. PWATs are above the maximum climatologically, and the first line of storms has the potential to stall out during the evening hours. Current forecast is for 1.5 - 2.5 inches for most areas, with some counties in the west seeing close to 3 inches. Stream flows across Central AL are at or well below average due to the recent drought, so widespread flooding isn't expected. However, some localized small streams or urban areas might see isolated flooding issues. This system moves out of Central AL Monday morning and low level ridging builds in across the area clearing out the skies for Monday and Tuesday. On Wednesday, a positively tilted trough digs southward into the Southeastern US and develops a surface low over the Gulf States. Models are still in disagreement with the exact track/development of this low, so nailing down any specific severe threats at this point is difficult. Will continue to monitor trends in the models concerning the severe potential, but at the least, expect widespread rain Wednesday night into Thursday. Some light showers may linger into Friday, but confidence is low at this time considering the differences in the models. For next weekend, models show ridging building in across much of the Central and Southern US. 25/Owen && .AVIATION... 18Z TAF Discussion. A line of strong to severe TSRA is moving eastward across the west portions of Central Alabama. Line currently going thru TCL, but extends somewhat SW from there. Timing line for TSRA as it moves eastward for northern TAFs. Timing will be a little slower for MGM/TOI since line does extend SW. Lots of lightning behind initial line. Also, gradient winds gusty ahead of line outside of convection. Front moves thru during the predawn hours west with convection slowly coming to an end. May take till 15z in far southeast, ie MGM/TOI. 08 && .FIRE WEATHER... Strong gusty winds possible today ahead of an approaching cold front. Rain chances remain low through this afternoon as the cold front moves through. There are no major fire weather concerns aside from the gusty winds. RHs will remain high. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 59 73 50 79 54 / 100 50 10 10 10 Anniston 60 73 51 79 55 / 100 60 10 10 10 Birmingham 58 74 54 81 59 / 100 30 10 10 10 Tuscaloosa 56 75 53 83 57 / 100 20 10 10 10 Calera 59 75 54 81 58 / 100 30 10 10 10 Auburn 64 74 55 80 59 / 100 80 10 10 10 Montgomery 62 77 54 84 58 / 100 50 10 10 10 Troy 64 77 54 83 57 / 100 80 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until 10 PM CDT this evening for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Randolph...Russell... Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Apr 30, 10:06 AM CDT, 4 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1006 AM CDT Sun Apr 30 2017 ALZ011>015-017>050-011815- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1006 AM CDT Sun Apr 30 2017 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Today and Tonight. There is a threat of severe thunderstorms across all of Central Alabama today through tonight with storms arriving from the west and spreading across the area into this evening. The threats include damaging winds, brief tornadoes, and hail. Some heavy rain at times is possible as well. Outside of storms, strong gusty gradient winds will be possible today into this evening. Sustained winds will be 15 to 25 mph with gusts to 35 mph or higher. The highest winds will be observed in the higher elevation areas. These gradient winds can be expected through at least 10 PM this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Some strong to severe thunderstorms are possible across the far eastern counties through possibly as late as 10 AM. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will likely be needed at times today on into Monday morning. 08
In the hours before
Local storm report, Apr 30, 2:14 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
214 PM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM TSTM WND DMG BANGOR 33.97N 86.76W
04/30/2017 BLOUNT AL EMERGENCY MNGR
TREE BLOWN DOWN AT HIGHWAY 9 AND HIGHWAY 31.
&&
MALLocal storm report, Apr 30, 2:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
216 PM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND DMG 4 S ARKADELPHIA 33.81N 86.92W
04/30/2017 JEFFERSON AL PUBLIC
TREES BLOWN DOWN IN CORNER NEAR COUNTY LINE
ROAD.
&&
MALLocal storm report, Apr 30, 2:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
221 PM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM TSTM WND DMG 2 WNW WALKER COUNTY AIR 33.91N 87.34W
04/30/2017 WALKER AL PUBLIC
TREES DOWN ON RUSSELL DAIRY ROAD.
&&
MALLocal storm report, Apr 30, 2:25 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM TSTM WND DMG CURRY 33.96N 87.21W
04/30/2017 WALKER AL PUBLIC
TREES DOWN NEAR CURRY.
&&
MALLocal storm report, Apr 30, 2:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
229 PM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM TSTM WND DMG HELICON 34.13N 87.14W
04/30/2017 WINSTON AL PUBLIC
TREES BLOWN DOWN IN HELICON.
&&
MALLocal storm report, Apr 30, 2:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
236 PM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 AM TSTM WND DMG 4 WSW GAINSVILLE LAKE C 33.05N 88.33W
04/30/2017 PICKENS AL PUBLIC
A CHURCH SUSTAINED DAMAGE AND PLENTY OF
SMALL TREE DEBRIS LITTERING THE GROUND.
1158 AM TSTM WND DMG ALICEVILLE 33.13N 88.15W
04/30/2017 PICKENS AL BROADCAST MEDIA
BUILDING WITH ROOF DAMAGE IN DOWNTOWN
ALICEVILLE. SOME METAL IS ON THE ROAD.
1203 PM TSTM WND DMG 1 SW VERNON 33.74N 88.13W
04/30/2017 LAMAR AL PUBLIC
SEVERAL TREES BLOWN DOWN IN AND AROUND
VERNON.
1205 PM TSTM WND DMG 1 NE OWENS 33.32N 88.05W
04/30/2017 PICKENS AL LAW ENFORCEMENT
*** 1 INJ ***
TREES FELL ACROSS HIGHWAY 17 AND LANDED ON A
VEHICLE. OCCUPANT HAD MINOR INJURIES AND WAS
SHAKEN UP.
1210 PM TSTM WND DMG 1 E VERNON 33.76N 88.10W
04/30/2017 LAMAR AL AMATEUR RADIO
SEVERAL TREES DOWN ALONG YELLOW CREEK ROAD
JUST EAST OF VERNON.
1215 PM TSTM WND DMG VERNON 33.75N 88.11W
04/30/2017 LAMAR AL AMATEUR RADIO
TREE DOWN ON A HOUSE ON 1ST STREET IN
VERNON.
1228 PM TSTM WND DMG 2 SSW GUIN 33.93N 87.92W
04/30/2017 MARION AL EMERGENCY MNGR
A TREE BLOWN DOWN ON CR 88.
1240 PM TSTM WND DMG 1 ENE BRILLIANT 34.02N 87.75W
04/30/2017 MARION AL FIRE DEPT/RESCUE
TREES WERE BLOWN DOWN ALONG BROOKSIDE ROAD
IN BRILLIANT.
1241 PM TSTM WND DMG 3 SSW GUIN 33.93N 87.92W
04/30/2017 MARION AL EMERGENCY MNGR
A TREE BLOWN DOWN ON CR 88.
1250 PM TSTM WND DMG 1 ENE BERRY 33.67N 87.60W
04/30/2017 FAYETTE AL TRAINED SPOTTER
TREE DOWN NEAR BERRY HIGH SCHOOL.
0109 PM TSTM WND DMG TOWNLEY 33.83N 87.43W
04/30/2017 WALKER AL PUBLIC
TREES DOWN AND BLOCKING THE MAIN
INTERSECTION AT HIGHWAY 124 AND HIGHWAY 102.
0118 PM TSTM WND DMG 2 NNE HOLLY GROVE 33.87N 87.40W
04/30/2017 WALKER AL LAW ENFORCEMENT
TREES BLOWN DOWN ON JOHNSEY BRIDGE ROAD.
0119 PM TSTM WND DMG 2 SE LUPTON 33.91N 87.38W
04/30/2017 WALKER AL LAW ENFORCEMENT
TREES AND POWER LINES DOWN NEAR HIGHWAY 5
AND EDGIL ROAD.
0119 PM TSTM WND DMG 2 WNW WALKER COUNTY AIR 33.91N 87.34W
04/30/2017 WALKER AL PUBLIC
TREES DOWN ON RUSSELL DAIRY ROAD.
0120 PM TSTM WND DMG 1 E HOLLY GROVE 33.84N 87.41W
04/30/2017 WALKER AL LAW ENFORCEMENT
TREES DOWN ON HOLLY GROVE ROAD.
0124 PM TSTM WND DMG BOLDO 33.86N 87.18W
04/30/2017 WALKER AL PUBLIC
A FEW TREES AND POWER LINES DOWN NEAR BOLDO.
0129 PM TSTM WND DMG CURRY 33.96N 87.21W
04/30/2017 WALKER AL PUBLIC
TREES DOWN NEAR CURRY.
0146 PM TSTM WND DMG 2 SE OAK GROVE 33.45N 87.14W
04/30/2017 JEFFERSON AL PUBLIC
TREES DOWN ALONG LOCK 17 ROAD.
0146 PM TSTM WND DMG HELICON 34.13N 87.14W
04/30/2017 WINSTON AL PUBLIC
TREES BLOWN DOWN IN HELICON.
0156 PM TSTM WND DMG 4 S ARKADELPHIA 33.81N 86.92W
04/30/2017 JEFFERSON AL PUBLIC
TREES BLOWN DOWN IN CORNER NEAR COUNTY LINE
ROAD.
0207 PM TSTM WND DMG BANGOR 33.97N 86.76W
04/30/2017 BLOUNT AL EMERGENCY MNGR
TREE BLOWN DOWN AT HIGHWAY 9 AND HIGHWAY 31.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 11:11 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 64 min |
| Apr 30, 11:28 AM CDT | Tornado Warning | BMX | Pickens, Sumter | 47 min |
| Apr 30, 11:46 AM CDT | Tornado Warning | BMX | Lamar | 44 min |
| Apr 30, 11:53 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 52 min |
| Apr 30, 12:12 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Greene, Pickens, Tuscaloosa | 63 min |
| Apr 30, 12:18 PM CDT | Special Weather Statement | BMX | Greene, Hale, Marengo | 57 min |
| Apr 30, 12:19 PM CDT | Tornado Warning | BMX | Fayette, Lamar, Marion | 14 min |
| Apr 30, 12:37 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 23 min |
| Apr 30, 12:39 PM CDT | Tornado Warning | BMX | Fayette | 22 min |
| Apr 30, 12:54 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 66 min |
| Apr 30, 1:12 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Tuscaloosa, Walker | 63 min |
| Apr 30, 1:14 PM CDT | Special Weather Statement | BMX | Bibb, Hale, Marengo, Perry | 46 min |
| Apr 30, 1:45 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 60 min |
| Apr 30, 2:01 PM CDT | Special Weather Statement | BMX | Shelby | 74 min |
| Apr 30, 2:30 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 48 min |
| Apr 30, 3:12 PM CDT | Special Weather Statement | BMX | Dallas | 63 min |
| Apr 30, 3:35 PM CDT | Special Weather Statement | BMX | Etowah | 40 min |
| Apr 30, 3:47 PM CDT | Special Weather Statement | BMX | Autauga | 43 min |
| Apr 30, 4:16 PM CDT | Special Weather Statement | BMX | Coosa | 29 min |
| Apr 30, 4:48 PM CDT | Special Weather Statement | BMX | Clay, Coosa, Elmore, Tallapoosa | 42 min |
| Apr 30, 5:19 PM CDT | Special Weather Statement | BMX | Clay, Randolph | 41 min |
| Apr 30, 5:59 PM CDT | Special Weather Statement | BMX | Cleburne | 31 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.